# SDR MASA2014112812760

- Difficulty date: November 28, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 27,397 hours, 22,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT IN ARM POSITION.  MX TROUBLESHOOTING.
